# SDR 99ZZZX2389

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65058
- Make and model: Cessna 172P
- Aircraft serial: 17275678
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Condition: Malfunctioned
- Location: Engine
- Part time: 289 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT SHUT OFF WITH MIXTURE CONTROL.  FOUND CARBURETOR BOWL LOOSE, BUT MOUNTING BOLTS STILL HAD LOCK TABS IN PLACE.  BOLTS APPEARED TO BE LOOSE IN THREADS IN BOWL.  NEED TO HAVE A LOOK AT PAM MANUFACTURING PROCEDURES.
